# SDR IPXA2021021065528

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 21,685 hours, 14,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AIN TURBULENCE COVER FELL OFF INERITAL REEL AND HANDLES FELL OUT TO THE FLOORREMOVED AND REPLACED 2EA DESCENT DEVICES IAW AMM 25 61 02 252 005 IPC 25 61 01 01 ITEM 70
